# SDR SIMA0021

- Difficulty date: January 2, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMA - FLT 3652 - DURING TAKEOFF LANDING, GEAR INTRANSIT LIGHT STAYED ILLUMINATED.  CREW SELECTED GEAR HANDLE DOWN AND CONTINUED TO DFW.  INTRANSIT LIGHT EXTINGUISHED WITH LANDING GEAR EXTENDED.  MAINTENANCE REPACKED THE NLG STRUT ASSEMBLY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURND TO SERVICE.  (M)
